Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44794
Title: The thermodynamic properties of electrolyte solutions: Some formal results
Authors: Kusalik, Peter G.
Patey, G. N.
Keywords: Chemistry
Issue Date: 1987
Publisher: American Institute of Physics
Citation: Kusalik, P. G. and Patey, G. N. (1987). "The thermodynamic properties of electrolyte solutions: Some formal results". Journal of Chemical Physics, Vol. 86(9): 5110-5116.
Description: http://jcp.aip.org/jcp/copyright.jsp
URI: http://hdl.handle.net/1880/44794
ISSN: 0021-9606
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
JCP_Kusalik_1987_Thermodynamic.pdf650 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.